MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE 18X1-1/2 BLUNT FILL; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305180
Medical Device Problem Code Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that an incorrect lot number appeared on the dispenser boxes.To support the investigation, three photographs were provided for evaluation by the quality team.The first photograph shows a packaging case box label with lot number 5213846, the second shows an individual blister package with the same lot number, and the third displays a shelf box label with lot number 5029287.This discrepancy could occur if the wrong lot number was applied to the shelf box label.A device history record review was conducted for material number 305180, lot 5213846.The review did not identify any quality issues during production that could have contributed to the reported condition.No related quality notifications were found, and all processes and final inspections were performed in accordance with specification requirements.Associates have been informed of this event.To date, no similar occurrences have been reported for this lot.Based on the investigation and analysis of the photographic evidence, the customer¿s reported issue has been confirmed.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
It was reported that the bd needle 18x1-1/2 blunt fill label content was incorrect.The following information was provided by the initial reporter: material # 305180 lot # unknown verbatim: rcc received a complaint via email.Email(s) attached.Busse item # 1593a ¿ (18g x 1.50 sterile blunt needle) bd item # 305180 lot # 5213845 po 92179 qty received/rejected: 6 cases (b)(4) pcs) date received: 11/17/2025.Reason of rejection: incorrect lot number on the dispenser boxes ¿ see photo attached.During our incoming inspection, our qa inspector noted a discrepancy between the lot numbers: the shipper carton and unit are labeled lot # 5213846, while the dispenser boxes are labeled lot # 5029287.

Brand Name
BD NEEDLE 18X1-1/2 BLUNT FILL
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23796836
Report Number1911916-2025-00793
Device Sequence Number13379808
Product Code GAA
UDI-Device Identifier00382903051809
UDI-Public(01)00382903051809(11)250801(17)300731(10)5213845
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305180
Device Lot Number5213846
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Initial Report FDA Received Date12/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown